# SDR CALA2025122112275

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 77,558 hours, 31,690 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3398
- Condition: Faulted
- Location: Zone 100
- Part time: 774,358 hours, 733,303 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOISE COMING FROM AVION ICS BAY WITH LIGHT PUNGENT SMELL REQUEST MEL 2126AC APPROVED. MEL 2126AC REJECT TO CLEAR REMOVED AND REPLACED BLOWER FAN PER AMM 21-26-51-400-001-A OPS CHECK GOOD. NO FAULTS FOUND.
